Approximation results by multivariate sampling Kantorovich series in Musielak-Orlicz spaces

TitleApproximation results by multivariate sampling Kantorovich series in Musielak-Orlicz spaces
Publication TypeJournal Article
Year of Publication2019
AuthorsCostarelli, D, Vinti, G
JournalDolomites Research Notes on Approximation
Volume12
Issue1
Pagination7-16
Date Published03/2019
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordsapproximation results, modular convergence, Musielak-Orlicz spaces, Orlicz spaces, sampling Kantorovich series
Abstract

In this paper we study the theory of the so-called multivariate sampling Kantorovich operators in the general frame of the Musielak-Orlicz spaces. The main result in this context is a modular convergence theorem, that can be proved by density arguments. Several concrete cases of Musielak-Orlicz spaces and of kernel functions are presented and discussed.

URLhttps://drna.padovauniversitypress.it/2019/1/2